# SDR VNAA2013042400017

- Difficulty date: April 24, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N250PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7929
- Aircraft time: 21,867 hours, 22,254 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING AT SEATS 4F/D REPORTED INOPERATIVE.  MAINTENANCE INSPECTED, REMOVED AND REPLACED EMERGENCY FLOOR TRACK LIGHTING AT SEAT 4F/D AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
